# SDR AU970360

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 421C
- Engine: Cont GTSIO520L
- Propeller: Mcauly 3FF32C501
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Nut
- Part number: 632436
- Condition: Broken
- Location: Dc Gen-Alt Drive
- Component: Prestolite, ALTERNATOR
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ALTERNATOR DRIVE CLUTCH ASSEMBLY SEPARATED FROM ALTERNATOR DUE TO FAILURE OF THE SLOTTED HOLDING NUT - DAMAGE TO ENGINE GEARS AND CRANKCASE ASSEMBLY - METAL CONTAMINATION OF ENGINE
